# SDR CA091204006

- Difficulty date: November 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 878 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 1019100491112
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN PN 101-910049-11 AND 101-910049-12 CRACKED AT FOD SCREEN ATTACH AREA LT AND RT SIDE ADDITIONALLY BRACKED PN 101-910049-140 WAS FOUND CRACKED.
